본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

STRONGLY IRREDUCIBLE SUBMODULES

ATANI, SHAHABADDIN EBRAHIMI    (Department of Mathematics, University of Guilan  );
  • 초록

    This paper is motivated by the results in [6]. We study some properties of strongly irreducible submodules of a module. In fact, our objective is to investigate strongly irreducible modules and to examine in particular when sub modules of a module are strongly irreducible. For example, we show that prime submodules of a multiplication module are strongly irreducible, and a characterization is given of a multiplication module over a Noetherian ring which contain a non-prime strongly irreducible submodule.


  • 주제어

    strongly irreducible .   multiplication .   prime.  

  • 참고문헌 (13)

    1. Z. A. Elbast and P. F. Smith, Multiplication Modules, Comm. Algebra 16 (1988), 755-779 
    2. P. F. Smith, Some Remarks On Multiplication Modules, Arch. Math. 50 (1988), 223-235 
    3. D. D. Anderson and Y. Al-Shaniafi, Multiplication Modules and The Ideal ${\theta}$(M), Comm. Algebra 30 (2002), 3383-3390 
    4. A. Barnard, Multiplication Modules, J. Algebra 71 (1981), 174-178 
    5. S. Ebrahimi Atani, Submodules of Secondary Modules, Int. J. Math. Math. Sci. 31 (2002), 321-327 
    6. W. J. Heinzer and L. J. Ratlif and D. E. Rush, Strongly Irreducible Ideals of a Commutative Ring, J. Pure Appl. Algebra 166 (2002), 267-275 
    7. C. Jensen, Arithmetical Rings, Acta Math. Sci. Hungar, 17 (1966), 115-123 
    8. I. Kaplansky, Commutative Rings, University of Chicago Press, Chicago, 1974 
    9. D. G. Northcott, Lessons On Rings, Modules and Multiplicities, Cambridge University Press, London, 1968 
    10. Y. S. Park and C. W. Choi, Multiplication Modules and Characteristic Submodules, Bull. Korean Math. Soc. 32 (1995), 321-327 
    11. S. Singh and Y. Al-shaniafi, Multiplication Modules, Comm. Algebra 29 (2001), 2597-2609 
    12. Y. Tiras, A. Tercan and A. Harmanci, Prime Submodules, Honam Math. J. 18 (1996), 5-15 
    13. S. Ebrahimi Atani, On Secondary Modules Over Pullback Rings, Comm. Algebra 30 (2002), 2675-2685 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기